# SDR VNAA202511210013

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC67033356
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW FS173 TO FS179 AND WL79.50 INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT.  INTERCOSTAL BTW FS173 TO FS179 AND WL79.50 INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT WAS REPLACED PER CRJ900 SRM 51-42-10-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
